# SDR UPS01236284

- Difficulty date: July 1, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MLG SUPPORT ANGLE CORRODED AT PRESSURE DECK SURFACE 2 AREAS, RBL  23 BS 880 TO 882.  RT MLG SUPPORT ANGLE REPLACED IAW SRM 51-40-4.
